# SDR HALA20241001175

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N4621K
- Make and model: Airbus A330-343
- Aircraft serial: 01902
- Aircraft time: 2,933 hours, 744 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 2,943 hours, 746 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Relay
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - AFTER 2ND ENGINE START DURING TAXI "FUEL TRIM LINE FAULT" MESSAGE. RESET FCMC (BOTH) PER MX. MESSSAGE REAPPEARED. PERFORMED TSM 28-29-00-810-802-A. REMOVED AND REPLACED RELAY (6QF) REF TSM 28-29-00-810-802-A. OPS CHECK OK. OK FOR SVC.
